American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[2] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[3] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ruth I. Michler. On the number of generators of the torsion module of differentials. Proc. Amer. Math. Soc. 129 (2001) 639-646. MR 1707527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tomoaki Ono. A note on $p$-bases of rings. Proc. Amer. Math. Soc. 128 (2000) 353-360. MR 1623048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reinhold Hübl and Appendix by Irena Swanson. Derivations and the integral closure of ideals. Proc. Amer. Math. Soc. 127 (1999) 3503-3511. MR 1618698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dan Laksov and Anders Thorup. These are the differentials of order $n$ . Trans. Amer. Math. Soc. 351 (1999) 1293-1353. MR 1458328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Reinhold Hübl and Xiaotao Sun. On the cohomology of regular differential forms and dualizing sheaves . Proc. Amer. Math. Soc. 126 (1998) 1931-1940. MR 1458879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. S. Varadarajan. Linear meromorphic differential equations: A modern point of view. Bull. Amer. Math. Soc. 33 (1996) 1-42. MR 1339809.
Abstract, references, and article information   
View Article: PDF

[13] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Fedder. A Frobenius characterization of rational singularity in $2$-dimensional graded rings . Trans. Amer. Math. Soc. 340 (1993) 655-668. MR 1116312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ian M. Musson. Some rings of differential operators which are Morita equivalent to the Weyl algebra $A\sb 1$ . Proc. Amer. Math. Soc. 98 (1986) 29-30. MR 848868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Matthew S. Chen. Height one differential ideals in polynomial rings . Proc. Amer. Math. Soc. 86 (1982) 561-566. MR 674081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. R. P. van den Essen and A. H. M. Levelt. Irregular singularities in several variables. Memoirs of the AMS 40 (1982) MR 677092.
Book volume table of contents   

[21] Barbara Lando. Extensions of difference specializations . Proc. Amer. Math. Soc. 79 (1980) 197-202. MR 565337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter J. Olver and Chehrzad Shakiban. A resolution of the Euler operator. I . Proc. Amer. Math. Soc. 69 (1978) 223-229. MR 486822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1